# SDR TIMA20161108018

- Difficulty date: November 8, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N326CA
- Make and model: Beech 99A
- Aircraft serial: U135
- Aircraft time: 46,265 hours, 47,941 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Clevis
- Part number: 4A125C6
- Condition: Broken
- Location: Rt Mlg
- Component: Actuator, Beech
- Component part number: 993880081
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF, THE LANDING GEAR WERE RETRACTED.  A FEW SECONDS LATER A LOUD THUD OCCURRED FOLLOWED BY THE RT GEAR GREEN LIGHT ILLUMINATED. THE RED "GEAR UNSAFE" LIGHT IN THE HANDLE WAS NOT ILLUMINATED.  PRIOR TO LANDING, GEAR WERE SELECTED “DOWN”.  ALL THREE GEAR SHOWED GREEN AND PILOT MADE AN UNEVENTFUL LANDING.  SUBSEQUENT INSPECTION REVEALED THAT THE RT MAIN LANDING GEAR ACTUATOR CLEVIS HAD SEPARATED FROM THE ACTUATOR SHAFT.
